# SDR MALA975706

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MQT/CMX - ON FLIGHT, AIRCRAFT SUSTAINED A BIRD HIT TO THE LT TOP CAP, FORWARD FUSELAGE JUST ABOVE CAPTAIN'S WINDSHIELD.  DENT IN CAP IS 6.25 INCHES BY 7.75 INCHES AND .1562 INCH DEEP.  COMPLETED REPAIR TO DENT IAW SAAB ENGINEERING FAX DATED 10-15-97, NR 72SDS0723.  (X)
